# SDR DL72S982430

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278419
- Condition: Separated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV T/E SEPARATING I/B EDGE.  LIGHTNING STRIKE LT ELEV O/B EDGE.  REPAIRED PER MM 55-20-0 PG 801.
